# SDR HALA2016122100557

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 20,814 hours, 3,305 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Extinguisher
- Condition: Overpressured
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APU FIRE EXTINGUISHER OVERPRESSURE INDICATION RED DISK FOUND WHITE ON PREFLIGHT INSPECTION.   REPLACED APU FIRE EXTINGUISHER INDICATOR DISK WITH RED DISK. IAW AMM 26-22
